Cite This Item

Copy Citation

MLA
Harary, Frank. The Journal of Symbolic Logic, vol. 19, no. 4, 1954, pp. 284–285., www.jstor.org/stable/2267737. Accessed 11 Aug. 2020.
APA
Harary, F. (1954). The Journal of Symbolic Logic, 19(4), 284-285. doi:10.2307/2267737
CHICAGO
Harary, Frank. The Journal of Symbolic Logic 19, no. 4 (1954): 284-85. Accessed August 11, 2020. doi:10.2307/2267737.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.